skin-hair-icon
Hair fall and dandruff due to tretiva
I have taken tretiva for around 3 months and my acne's have but after some months i had started facing problem of dandruff and hair fall .. what should i do to stop it?
854 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

You may be suffering from androgenic alopecia which is also called as pattern baldness. The hairs start reducing in density at the crown (top) and also the hairline starts receeding  from the front. This is usually progressive throughout life unless treated. It is usually accompanied by severe dandruff which we call seborrhoea. The FDA approved treatment for this condition is the best. No oil or cream will magically work because the hairs are getting miniaturised  and eventually disappearing due to the hormonal effects of DHT on the hair roots. Please call me or  contact me with photos using online consult option for proper examination and treatment. Do not start treatment without consulting. I can give guidance and then you can continue treatment on your own.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You are suffering from hormonal changes causing Androgenetic alopecia causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please meet me in my clinic or do direct personal online consultation by sending photos for accurate diagnosis and proper treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.